# SDR UALA2010102003882

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 40,679 hours, 5,017 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 196
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK WON'T SHUTOFF. REPLACED LOWER RT PACK SOV.
